# SDR CALA2015100194563

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 81,576 hours, 14,077 cycles
- Engine: Pwa PW4077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRECAUTIONARY EMER FOR BRAKE ACCUMULATOR PRESS LIGHT.  NO FAULTS FOUND IAW FIM.  REPLACED BRAKE SOURCE PRESS SWITCH.  PERFORMED LEAK CHECK & NO LEAKS.  OPERATIONS CHECKED & ALL INDICATIONS NORMAL.  NO MSGS DISPLAYED.
